Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

What is Anticonvulsive-induced liver damage -- Phenytoin?

What is Anticonvulsive-induced liver damage -- Phenytoin?

  • Anticonvulsive-induced liver damage -- Phenytoin: Damage or injury to the liver caused by exposure to an anticonvulsive called Phenytoin. Anticonvulsives are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms.

Anticonvulsive-induced liver damage -- Phenytoin: Introduction

Types of Anticonvulsive-induced liver damage -- Phenytoin:

Broader types of Anticonvulsive-induced liver damage -- Phenytoin:

How serious is Anticonvulsive-induced liver damage -- Phenytoin?

Complications of Anticonvulsive-induced liver damage -- Phenytoin: see complications of Anticonvulsive-induced liver damage -- Phenytoin

What causes Anticonvulsive-induced liver damage -- Phenytoin?

Causes of Anticonvulsive-induced liver damage -- Phenytoin: see causes of Anticonvulsive-induced liver damage -- Phenytoin

What are the symptoms of Anticonvulsive-induced liver damage -- Phenytoin?

Symptoms of Anticonvulsive-induced liver damage -- Phenytoin: see symptoms of Anticonvulsive-induced liver damage -- Phenytoin

Complications of Anticonvulsive-induced liver damage -- Phenytoin: see complications of Anticonvulsive-induced liver damage -- Phenytoin

Anticonvulsive-induced liver damage -- Phenytoin: Testing

Diagnostic testing: see tests for Anticonvulsive-induced liver damage -- Phenytoin.

Misdiagnosis: see misdiagnosis and Anticonvulsive-induced liver damage -- Phenytoin.

How is it treated?

Doctors and Medical Specialists for Anticonvulsive-induced liver damage -- Phenytoin: Toxicologist, Hepatologist ; see also doctors and medical specialists for Anticonvulsive-induced liver damage -- Phenytoin.
Treatments for Anticonvulsive-induced liver damage -- Phenytoin: see treatments for Anticonvulsive-induced liver damage -- Phenytoin

Name and Aliases of Anticonvulsive-induced liver damage -- Phenytoin

Main name of condition: Anticonvulsive-induced liver damage -- Phenytoin

Other names or spellings for Anticonvulsive-induced liver damage -- Phenytoin:

Anticonvulsive-induced hepatotoxicity [Phenytoin], Hepatotoxicity due to Anticonvulsives [Phenytoin]

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise